# SDR IPXA2574630

- Difficulty date: June 18, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 27,330 hours, 18,862 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31231
- Condition: Damaged
- Location: Bs 774 S3-4r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  UPPER FUSELAGE CROWN AREA EXTERNAL SKIN HAS LIGHTNING STRIKE AT BS 760 + 14 BETWEEN STRINGER 3R AND 4R.  REMOVED DAMAGE, FABRICATED AND INSTALLED DOUBLER IAW EA 120894IR AND EO B757-5330-48036-A.
